# SDR 20000329SH039

- Difficulty date: March 2, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N969SS
- Make and model: Lear 25D
- Aircraft serial: 317
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE, RIGHT ENGINE FIRE WARNING LIGHT ILLUMINATED BRIEFLY.  DIVERTED FLIGHT.  FALSE ENGINE FIRE WARNING, CHAFED WIRE.  (X)
